Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Higher rank lattices are not coarse median

Thomas Haettel

Algebraic & Geometric Topology 16 (2016) 2895–2910
Bibliography
1 J A Behrstock, Y N Minsky, Dimension and rank for mapping class groups, Ann. of Math. 167 (2008) 1055 MR2415393
2 J A Behrstock, Y N Minsky, Centroids and the rapid decay property in mapping class groups, J. Lond. Math. Soc. 84 (2011) 765 MR2855801
3 B H Bowditch, Coarse median spaces and groups, Pacific J. Math. 261 (2013) 53 MR3037559
4 B H Bowditch, Invariance of coarse median spaces under relative hyperbolicity, Math. Proc. Cambridge Philos. Soc. 154 (2013) 85 MR3002585
5 B H Bowditch, Embedding median algebras in products of trees, Geom. Dedicata 170 (2014) 157 MR3199482
6 B H Bowditch, Some properties of median metric spaces, Groups Geom. Dyn. 10 (2016) 279 MR3460338
7 I Chatterji, Property (RD) for cocompact lattices in a finite product of rank one Lie groups with some rank two Lie groups, Geom. Dedicata 96 (2003) 161 MR1956838
8 I Chatterji, C Druţu, F Haglund, Kazhdan and Haagerup properties from the median viewpoint, Adv. Math. 225 (2010) 882 MR2671183
9 I Chatterji, T Fernós, A Iozzi, The median class and superrigidity of actions on CAT(0) cube complexes, J. Topol. 9 (2016) 349 MR3509968
10 I Chatterji, G Niblo, From wall spaces to CAT(0) cube complexes, Internat. J. Algebra Comput. 15 (2005) 875 MR2197811
11 I Chatterji, K Ruane, Some geometric groups with rapid decay, Geom. Funct. Anal. 15 (2005) 311 MR2153902
12 V Chepoi, Graphs of some CAT(0) complexes, Adv. in Appl. Math. 24 (2000) 125 MR1748966
13 D B A Epstein, J W Cannon, D F Holt, S V F Levy, M S Paterson, W P Thurston, Word processing in groups, Jones and Bartlett (1992) MR1161694
14 É Ghys, P de la Harpe, Espaces métriques hyperboliques, from: "Sur les groupes hyperboliques d’après Mikhael Gromov", Progr. Math., Birkhäuser (1990) 27 MRMR1086650
15 F Haglund, D T Wise, A combination theorem for special cube complexes, Ann. of Math. 176 (2012) 1427 MR2979855
16 U Hammenstädt, Geometry of the mapping class groups, III : Quasi-isometric rigidity arXiv:math.GT/0512429
17 W Hurewicz, H Wallman, Dimension theory, 4, Princeton Univ. Press (1941) MR0006493
18 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997) 115 MR1608566
19 L Kramer, On the local structure and the homology of CAT(κ) spaces and Euclidean buildings, Adv. Geom. 11 (2011) 347 MR2795430
20 V Lafforgue, Une démonstration de la conjecture de Baum–Connes pour les groupes réductifs sur un corps p–adique et pour certains groupes discrets possédant la propriété (T), C. R. Acad. Sci. Paris Sér. I Math. 327 (1998) 439 MR1652538
21 V Lafforgue, A proof of property (RD) for cocompact lattices of SL(3,R) and SL(3,C), J. Lie Theory 10 (2000) 255 MR1774859
22 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, Amer. Math. Soc. (2006) MR2182268
23 J Ramagge, G Robertson, T Steger, A Haagerup inequality for Ã1 ×Ã1 and Ã2 buildings, Geom. Funct. Anal. 8 (1998) 702 MR1633983